Limit theorems for the discount sums of moving averages
The present article derives the limiting distributions of the discount sums (a.k.a. the Abel summands) of moving averages. These distributions are extensions of the result obtained for the i.i.d. case by Omey (1984). An example about the ordinary least squares regression model is provided to illustrate the applicability of the proposed theorems.
|Keywords||Abel sums, Absolutely regular mixing, Beinstein's blocking technique, CLT (FCLT), Discount sums, Moving average, The Beveridge-Nelson (BN) decomposition, The OLS estimates|
|Journal||Journal of Time Series Analysis|
Chu, B. (2012). Limit theorems for the discount sums of moving averages. Journal of Time Series Analysis, 33(1), 1–12. doi:10.1111/j.1467-9892.2011.00727.x